Croissance et mouvements browniens d’un groupe de Lie nilpotent et simplement connexe. (French) Zbl 0312.60036


60J60 Diffusion processes
60B15 Probability measures on groups or semigroups, Fourier transforms, factorization
Full Text: DOI


[1] Bourbaki, N.: Groupes et algèbres de Lie. Chap. 1, 2 et 3. Paris: Hermann 1960 · Zbl 0199.35203
[2] Guivarc’h, Y.: Croissance polynomiale et périodes des fonctions harmoniques. Bull. Soc. Math. France 101, 333-379 (1973)
[3] Helgason, S.: Differential Geometry and Symmetric spaces. New York: Academic Press 1962 · Zbl 0111.18101
[4] Priouret, P.: Ecole d’été de Probabilités de Saint-Flour III. Lecture Notes in Mathematics 390, 38-113. Berlin-Heidelberg-New York: Springer 1973
[5] Stroock, D.W., Varadhan, S.R.S.: On the support of diffusion process with application to the strong maximum principle. Proc. 6th Berkeley Symp. Math. Statist. Probab. 3, Univ. Calif. 1970
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.